# SDR MASA2020042510169

- Difficulty date: April 25, 2020
- Submitted: April 25, 2020
- Operation: Air carrier
- Aircraft: N954LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15375
- Aircraft time: 11,456 hours, 8,873 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT LAV SMOKE WARNING IN FLT-REPLACED SMOKE DETECTOR
